# SDR R61A201301070031

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT LOWER SEAL DEPRESSOR AFT CARGO DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT LOWER SEAL DEPRESSOR AFT CARGO DOOR IAW EMB 170 SRM 51-40-02, 51-41-01, 51-21-02, AND AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
